MathSciNet Relay Station
MathSciNet bibliographic data
MR2331881 47H09 (47H10 47H20 47J25)
Plubtieng, Somyot; Ungchittrakool, Kasamsuk Strong convergence of modified Ishikawa iteration for two asymptotically nonexpansive mappings and semigroups. Nonlinear Anal. 67 (2007), no. 7, 2306–2315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement